A lower bound for the normal approximation of U-statistics

Yoshihiko Maesono

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, the rates of convergence to the normal distribution are investigated for U-statistics. Using Stein’s method, we derive a lower bound of the uniform distance between the distributions of U-statistics and the standard normal distribution.

Original languageEnglish
Pages (from-to)255-274
Number of pages20
JournalMetrika: International Journal for Theoretical and Applied Statistics
Volume35
Issue number1
DOIs
Publication statusPublished - 1988
Externally publishedYes

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Statistics, Probability and Uncertainty
  • Statistics and Probability

Cite this